Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX

April 18, 2015Travis County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 9:13 PM CDT for Travis County, Texas. It was in force for 32 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 9:13 PM CDT (02:13 UTC)
Expired
Apr 18, 2015, 9:45 PM CDT
In force
32 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 66 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 9:14 PM CDTTSTM WND GST 542 Se Mansfield Dam, TX
Apr 18, 9:15 PM CDTHAIL 0.88Lakeway, TX
Apr 18, 9:16 PM CDTHAIL 1.25Lakeway, TX
Apr 18, 9:19 PM CDTHAIL 0.74 Nnw Austin, TXPEA TO DIME SIZED HAIL AT CAMP MABRY
Apr 18, 9:20 PM CDTHAIL 0.253 Ssw Jollyville, TX
Apr 18, 9:20 PM CDTHAIL 0.254 Nne Austin, TX
Apr 18, 9:21 PM CDTHAIL 0.255 W Bee Cave, TX
Apr 18, 9:23 PM CDTHAIL 1Lakeway, TX
Apr 18, 9:24 PM CDTHAIL 0.5Austin, TX
Apr 18, 9:25 PM CDTHAIL 0.5Austin, TX
Apr 18, 9:26 PM CDTTSTM WND GST 60Austin, TX
Apr 18, 9:30 PM CDTTSTM WND DMG2 S Austin, TXWIND BLEW PORTIONS OF ROOF OFF OF RESIDENTIAL MIDRISE
Apr 18, 9:30 PM CDTTSTM WND DMGAustin, TXAUSTIN ENERGY REPORTED 7500 CUSTOMERS WITHOUT POWER IN AUSTIN METRO IN 90 LOCATIONS. REPORTS OF FALLEN TREES ON POWER LINES.
Apr 18, 9:30 PM CDTTSTM WND GST 50Austin, TX
Apr 18, 9:33 PM CDTHAIL 11 S Austin, TXQUARTER SIZE HAIL AT SOUTH FIRST STREET AND RIVERSIDE
Apr 18, 9:34 PM CDTHAIL 0.251 E Austin, TXAT I-35 AND EAST 8TH ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WUUS54 KEWX 190213
SVREWX
TXC453-190245-
/O.NEW.KEWX.SV.W.0036.150419T0213Z-150419T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARTON
  CREEK...OR NEAR AUSTIN...MOVING EAST AT 40 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. TWO INCH HAIL HAS 
BEEN REPORTED AT STEINER RANCH IN TRAVIS COUNTY. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...LAKEWAY...
  LAGO VISTA...MANOR...BEE CAVE...WEST LAKE HILLS...THE HILLS...
  ROLLINGWOOD...MUSTANG RIDGE...BARTON CREEK...HUDSON BEND...ONION
  CREEK...MANSFIELD DAM...SHADY HOLLOW...JONESTOWN...SUNSET VALLEY...
  SAN LEANNA AND CREEDMOOR. THIS INCLUDE METRO AUSTIN AND THE 
  INTERSTATE 35 CORRIDOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3028 9805 3047 9799 3033 9743 3004 9770
TIME...MOT...LOC 0212Z 282DEG 40KT 3029 9785 

HAIL...2.00IN
WIND...60MPH
 
$$

LJH
1 follow-up statement
968 
WWUS54 KEWX 190235
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT SAT APR 18 2015

TXC453-190245-
/O.CON.KEWX.SV.W.0036.000000T0000Z-150419T0245Z/
TRAVIS TX-
935 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL TRAVIS COUNTY...

AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUSTIN
BERGSTROM INT AP...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED ESTIMATED WIND GUSTS 
UP TO 60 MPH...WITH A 54 MPH WIND GUST OBSERVED 2 MILES SE MANSFIELD 
DAM AT 914 PM. HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED BY 
SEVERAL MEMBERS OF THE PUBLIC AND MEDIA IN THE LAST 20 MINUTES.  
 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...MANOR...WEST
LAKE HILLS...ROLLINGWOOD...MUSTANG RIDGE...BARTON CREEK...ONION
CREEK...SHADY HOLLOW...SUNSET VALLEY...SAN LEANNA...CREEDMOOR...DEL
VALLE...MAHA...PILOT KNOB...LOST CREEK AND CAMP MABRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3022 9791 3043 9782 3033 9743 3004 9770
TIME...MOT...LOC 0230Z 282DEG 40KT 3025 9762 

HAIL...1.25IN
WIND...70MPH
 
$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:56 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 18, 6:56 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT SAT APR 18 2015

.AVIATION...
IN THE VERY SHORT TERM...A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE TO THE NORTH OF KAUS...WHILE AN ISOLATED CELL WILL MOVE
NORTH OF KSAT. VCTS WAS PLACED IN THE KAUS TAF...WHILE NO MENTION
WAS MADE FOR KSAT SINCE THAT STORM SHOULD STAY A BIT FURTHER AWAY.
AT THIS TIME...WE EXPECT BOTH SITES TO REMAIN FREE OF -SHRA/-TSRA...
BUT STORM MERGERS AND NEW DEVELOPMENT MAY REQUIRE UPDATES.

THE STORMS SHOULD DIE OFF/MOVE EAST AFTER 03Z...FOLLOWED BY MVFR
CIGS...THEN EVENTUALLY IFR CIGS AT THE I-35 SITES FROM 08-15Z.
KDRT WILL BE THE EXCEPTION WITH VFR CONDITIONS. A TROUGH WILL
SHIFT WINDS FROM S-SE TO SW AT 15Z SUNDAY...THEN A COLD FRONT
WILL MAKE A FURTHER SHIFT TO N AFTER 18Z AT KDRT AND AROUND 00Z
MONDAY AT THE I-35 SITES.

&&

.PREV DISCUSSION... /ISSUED 502 PM CDT SAT APR 18 2015/

UPDATE...
FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD
EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE
FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH
SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS
STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE
PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE
GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH
IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK
CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND
CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000
J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL
WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE
THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL
BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE
SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE
LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT
FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE
AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND
TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END
RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY
WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD
RADIATIONAL COOLING SUNDAY NIGHT.

LONG TERM (MONDAY THROUGH SATURDAY)...
GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE
MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE
WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE
TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE
CENTRAL PLAINS BY SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  88  56  74  55 /  40  -   -    0  20
AUSTIN BERGSTROM INTL AIRPORT  60  87  55  73  53 /  40  -   -    0  20
NEW BRAUNFELS MUNI AIRPORT     61  87  56  74  54 /  30   0  10  -   20
BURNET MUNI AIRPORT            59  86  52  73  53 /  40   0   0   0  20
DEL RIO INTL AIRPORT           60  89  58  77  60 /  20   0  -   10  20
GEORGETOWN MUNI AIRPORT        60  86  53  73  52 /  40  -   -    0  20
HONDO MUNI AIRPORT             61  88  57  75  55 /  20   0  -   -   30
SAN MARCOS MUNI AIRPORT        61  86  56  74  54 /  40   0  10  -   20
LA GRANGE - FAYETTE REGIONAL   62  86  57  74  57 /  40  10  10  -   20
SAN ANTONIO INTL AIRPORT       63  88  58  74  57 /  30   0  -   -   30
STINSON MUNI AIRPORT           62  88  59  74  57 /  20   0  10  -   30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT SAT APR 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
234 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO
EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE
ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

In the hours before

Local storm report, Apr 18, 8:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 SW FREDERICKSBURG     30.26N  98.88W
04/18/2015  M1.00 INCH       GILLESPIE          TX   COCORAHS

&&

EVENT NUMBER EWX1500201

CVP
Local storm report, Apr 18, 8:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             5 E CYPRESS MILL        30.39N  98.16W
04/18/2015  M1.00 INCH       BLANCO             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL COVERING THE GROUND

&&

EVENT NUMBER EWX1500202

CVP
Local storm report, Apr 18, 9:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             7 N DRIPPING SPRINGS    30.29N  98.07W
04/18/2015  M0.50 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500203

CVP
Local storm report, Apr 18, 9:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             PEDERNALES FALLS STATE  30.31N  98.25W
04/18/2015  M0.70 INCH       BLANCO             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500204

CVP
Local storm report, Apr 18, 9:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             7 WSW BEE CAVE          30.29N  98.06W
04/18/2015  M1.75 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1500205

CVP
Local storm report, Apr 18, 9:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 SSE MANSFIELD DAM     30.36N  97.90W
04/18/2015  M2.00 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500206

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:01 PM CDTSevere Thunderstorm WarningEWXLlano29 min
Apr 18, 7:09 PM CDTSpecial Weather StatementEWXKendall51 min
Apr 18, 7:32 PM CDTSpecial Weather StatementEWXBurnet43 min
Apr 18, 7:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 8:18 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays27 min
Apr 18, 8:25 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 18, 8:44 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis31 min
Apr 18, 9:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Apr 18, 9:35 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 18, 9:44 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee46 min
Apr 18, 11:25 PM CDTSpecial Weather StatementEWXKendall35 min
Apr 19, 9:59 AM CDTRiver Flood WarningEWXDeWitt36 hr
Apr 19, 2:50 PM CDTSpecial Weather StatementEWXLee25 min
Apr 19, 2:55 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 19, 3:24 PM CDTSpecial Weather StatementEWXCaldwell51 min
Apr 19, 3:39 PM CDTSpecial Weather StatementEWXBastrop36 min
Apr 19, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
Apr 19, 4:18 PM CDTSevere Thunderstorm WarningEWXFayette27 min
Apr 19, 4:31 PM CDTSpecial Weather StatementEWXLee14 min
Apr 19, 4:43 PM CDTSevere Thunderstorm WarningEWXFayette32 min
Apr 19, 4:49 PM CDTSpecial Weather StatementEWXLee41 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningEWXFayette47 min
Apr 19, 5:50 PM CDTSevere Thunderstorm WarningEWXFayette40 min
Apr 19, 6:49 PM CDTSpecial Weather StatementEWXFayette41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.